MathSciNet Relay Station
MathSciNet bibliographic data
MR929199 47H15 (34G20 35B99)
Lazer, A. C.; McKenna, P. J. A symmetry theorem and applications to nonlinear partial differential equations. J. Differential Equations 72 (1988), no. 1, 95–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement